|Allergy Follow Up Question
Mar 22, 1999
Hi Doctor, I'd like to ask a follow up on the allergy question posted on 3/18. You stated you see a heightend allergic reaction to medication and allergens in Hiv+ patients. I had my first and Only HIV test in 1987 following my only act of unprotected sexual intercourse. In the ensuing years i've only recieved Oral Sex. My question is as follows, I had to take Dilatin as a result of surgery and did have an allergic reaction to said medication, Neuro said that was an uncoomon side effect...also find myself sneezing alot more than i normally did, does it have any correlation with getting older, maybe something to do with my rather serious head injury, or, some underlying problem with my immune system? Thank you in advance for your time.
| Response from Dr. Holodniy
Allergies to meds, dust, animals, foods, etc, are the result of an overactive immune system that has been sensitized to these agents. It is not the result of an immune deficiency. MH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Do You Know If You Have Neuropathy?
- Ache In Testicles After Fingering Worried I Have HIV
- Ache In Testicles After Insertive Oral Sex Worried I Have HIV
- Blood In Semen After Mutual Masturbation Worried I Have HIV
- Bloody Urine After Anal Sex Without Condom Does It Mean I Have HIV
- Burning Urethra After Unprotected Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.